# SDR CALA9800588

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN MAIN CABIN DOOR EXTERIOR SKIN AROUND HOLD OPEN HOOK CUTOUT.  A DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 20A, PAGE 43.
